| Catalog Number |
4200355042 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the packaging was observed to be unsealed prior to opening.The procedure was completed successfully without a delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
Additional Manufacturer Narrative
H6: the quality investigation is complete.
Event or Problem Description